64328members
338691posts
cancel
Showing results for 
Search instead for 
Did you mean: 

DIEP - gynaecoloog problems

2 REPLIES 2
Member

Re: DIEP - gynaecoloog problems

Hi I too have had this problem. Started on Letrozole and after a few weeks had what felt like paper cuts outside the vaginal entrance and felt like I had sandpaper inside! Along with the major sweating almost like my skin was leaking, so much so I was using kitchen paper to soak it up.

Anyway now trying Exemastane and the leaky skin has improved but the vaginal problems have reoccurred !

My GP did say that they might be able to supply a hormone cream for the vaginal problems, so might enquire as I too have tried the gels etc from local chemist but is only a temporary measure.

Jenniewren

Member

Re: DIEP - gynaecoloog problems

Hi @Bluesky123

 

We're sorry to hear you've been experiencing this and that you haven't had a reply yet. Hopefully someone with a similar experience will come along soon to share their own experiences and any tips they may have.

Please know that we're here for you and that if you would like to chat about any questions or concerns you have about this, our nurses are just at the end of our free Helpline 0808 800 6000. It's open 9am-4pm weekdays and 9am-1pm Saturdays. You can also ask them any questions on the Ask Our Nurses section of this Forum here.

Take care,

Laura at Breast Cancer Care

Member

DIEP - gynaecoloog problems

Hi, I take Letrozole, and so have the problems with dryness etc to my intimate skin. I had it under control for years, using Replens, and external creams. Since having DIEP the whole of my intimate area is stretched tight, and I've lost the maintenance of my delicate skin down there. It is stretched so tightly that it tears. Heals. Tears. My old regime of management strategies to manage the skin in this area and prevent breakdown aren't effective now given the recent anatomical changes. I'm sure I'm not the only lady who has experienced this, and I wanted to put t out here to see if anyone else had experienced this, and how they coped with it.